標題: The hidden algebraic structure of the Kaup-Broer hierarchy
作者: Shaw, JC
Tu, MH
應用數學系
Department of Applied Mathematics
公開日期: 8-五月-1998
摘要: In this paper, we investigate the conformal algebra associated with the coupled Kaup-Broer hierarchy which is obtained from the coupled AKNS hierarchy by gauge transformation. We find that the algebraic structure hidden behind the coupled Kaup-Broer hierarchy can be revealed after mapping the Lax operator of the coupled Kaup-Broer hierarchy to a Yajima-Oikawa-type Lax operator. Furthermore, we show that the second Hamiltonian structure of the coupled Kaup-Broer hierarchy can be simplified by factorizing the Lax operator in multiplicative form and thus obtain the free-field realization of the associated algebras.
URI: http://dx.doi.org/10.1088/0305-4470/31/18/019
http://hdl.handle.net/11536/32627
ISSN: 0305-4470
DOI: 10.1088/0305-4470/31/18/019
期刊: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume: 31
Issue: 18
起始頁: 4319
結束頁: 4328
顯示於類別:期刊論文


文件中的檔案:

  1. 000073709800019.pdf